# SDR DALA2015122307705

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 57,719 hours, 45,037 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER UPPER RT AFT SKIN PANEL SHOWS A CRACK INDICATION IAW NDTSPM 06-10-02.005 AND AMDS, AA 5510-01074-11. VERIFIED CRACK INDICATION IAW NDTSPM 06-00-07. INDICATION MEASURES APPROXIMATELY .5".  ACCOMPLISHED SECTION 1 OF ERA 542476-14AD, REV "O".  IDENTIFIED REPAIR AS TIME LIMITED IAW PS 900-5-1, NR 4.
